# SDR GTIA2017101702205

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 12,112 hours, 5,506 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WET SOCK ODOR AT 6,000 FT,  ISOLATED THE NR 1 PACK AND THE SMELL CLEARED.  FOUND APU SCAVANGE OIL LINE LEAKING, TORQUED THE LINE IAW AMM 20-21-11.  OPS AND LEAK CHECKED GOOD.
